# SDR USAA040985

- Difficulty date: November 12, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Part time: 16,698 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 - PANEL, 0.020 INCH X 2.8 INCH X 1.7 INCH AREA; CORROSION; LEVEL 2; TASK NR JA-260-53100; L2 ENTRY DOOR, FLOOR PANEL NR 261FF, +Y1732, Z240 FR 66-68.  INSTALLED NEW PANEL IAW SRM 53-12-12, 53-12-00.
